# SDR YENA2025072300750

- Difficulty date: July 18, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N994JL
- Make and model: Airbus A321-231
- Aircraft serial: 08185
- Aircraft time: 25,864 hours, 8,194 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cargo
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#22, PBI-BOS. "JET SMELLS LIKE DEAD TUNA. SMELLED ALL DAY. COMING FROM THE VENTS; FOUND FISH RESIDUE IN FWD CARGO. COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A. ISOLATED FAULT TO TYPE 10 FISH ODOR IN FWD CARGO PER TSM 05-50-00-810-085-B. CLEANED CARGO AND AIRED OUT CABIN. AIRCRAFT IS OK FOR SERVICE."
